# SDR SWI2025F00850

- Difficulty date: June 17, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 20,108 hours, 14,605 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO SHEARCLIP AT FR 85 STGR 27L/28L.  (C-CHECK RO 06/30/2025)REMOVED AND REPLACED AFT CARGO SHEARCLIP AT FR 85 STGR 27L/28L REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE.
